# SDR GAIA06033OP

- Difficulty date: November 17, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N102KH
- Make and model: Boeing 737306
- Aircraft serial: 23538
- Engine: Ge CFM563B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 453, DURING TAXI OUT, THE NR 1 GENERATOR TRIPPED OFF.  MEL PROCEDURES WERE FOLLOWED AND POWER WAS TRANSFERED TO THE APU.  DURING CLIMB OUT, THE APU FLAMED OUT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE.  AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED THE NR 1 ENGINE CSD IAW AMM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
